CSpace

Browse/Search Results:  1-10 of 22 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Analysis of Topological Structure in Transiently Chaotic Neural Networks 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 3, 页码: 610-621
Authors:  Gao, Yang;  Zheng, Zuo-huan
Favorite  |  View/Download:13/0  |  Submit date:2018/09/08
transiently chaotic neural networks  Li-Yorke chaos  no division  
C-1 WEAK PALIS CONJECTURE FOR NONSINGULAR FLOWS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 4, 页码: 1809-1832
Authors:  Xiao, Qianying;  Zheng, Zuohuan
Favorite  |  View/Download:3/0  |  Submit date:2019/12/13
Nonsingular flow  Morse-Smale system  away from horseshoe  linear Poincare flow  central model  
A mathematical model of the photosynthetic carbon metabolism has multiple steady states under the same parameter conditions 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 3, 页码: 591-604
Authors:  Zhou, Jin-ling;  Zheng, Zuo-huan;  Zhu, Xin-guang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
photosynthesis  the efficiency of photosynthesis  multiple steady states  stability  critical point  
necessaryandsufficientconditionsforlipschitzergodicityandgeneralizedergodicity 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 4, 页码: 777
Authors:  Zheng Zuohuan
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Necessary and sufficient conditions for the existence of equilibrium in abstract non-autonomous functional differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 2045-2059
Authors:  Zheng ZuoHuan;  Li XiLiang
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
continuous equilibrium  non-autonomous functional differential equations  skew-product semiflows  topological dynamics  
A note on equilibrium of eventually strongly monotone skew-product semiflows 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 2, 页码: 307-310
Authors:  Li, Xi-liang;  Zheng, Zuo-huan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
continuous equilibrium  eventually strongly monotone  skew-product semiflow  
necessaryandsufficientconditionsfortheexistenceofequilibriuminabstractnonautonomousfunctionaldifferentialequations 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 8, 页码: 2045
Authors:  Zheng Zuohuan;  Li Xiliang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
anoteonequilibriumofeventuallystronglymonotoneskewproductsemiflows 期刊论文
actamathematicaeapplicataesinica, 2010, 卷号: 26, 期号: 2, 页码: 307
Authors:  Li Xiliang;  Zheng Zuohuan
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Random periodic solutions of random dynamical systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 5, 页码: 2020-2038
Authors:  Zhao, Huaizhong;  Zheng, Zuo-Huan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Random periodic solution  Perfect cocycle  Random dynamical system  Invariant set  Lyapunov exponent  
一类单调斜积半流的ω-极限集的提升动力学行为 期刊论文
应用数学学报, 2009, 卷号: 000, 期号: 006, 页码: 1054
Authors:  李希亮;  郑作环
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10